# SDR FDEA201109023640

- Difficulty date: September 2, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N688FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 874
- Aircraft time: 6,462 hours, 3,509 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327120400100
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 252XK HAS 1 EA INSERT TORN OUT,  1" CRACK WITH 3EA AREAS OF DELAMINATION.  FABRICATED REPLACEMENT PANEL 252XK IAW DWG SRZ-25-005 REV J.
